# SDR AALA201805189004

- Difficulty date: March 29, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133091201
- Condition: Cracked
- Location: Frames 3-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE LATERAL RT WINDOW FRAME,  FRAMES 3 TO 8 IN THE COCKPIT.   PERFORMED A REPAIR IAW EA 279185.
